MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PROPONENT DR; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

BOSTON SCIENTIFIC CORPORATION PROPONENT DR; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number L201
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/05/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this device declared a code 1003 prior to implant.Subsequently, the physician chose to use a different device.There was no patient involvement.At this time, the product has not been returned.If the product is returned, analysis will be performed and this report would be updated at that time.
 
Event or Problem Description
It was reported that this device declared a code 1003 prior to implant.Subsequently, the physician chose to use a different device.There was no patient involvement.Additional information: the device has been returned and analysis has been completed.This report has been updated with the product investigation results.
 
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, it was noted that the device was returned in the original sterile packaging.An evaluation of the device was performed.Review of the device memory confirmed that a low voltage alert, code 1003, was recorded and that the device recorded low temperature readings prior to setting the low voltage alert.If this model device is stored in environments where temperatures can drop below the recommended storage temperature, battery voltage readings that are low enough to set a low voltage alert may result.This appears to be the case with this device.The battery did recover after the device was removed from the cold.

Brand Name
PROPONENT DR
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key9593508
Report Number2124215-2019-26205
Device Sequence Number595622
Product Code LWP
UDI-Device Identifier00802526559044
UDI-Public00802526559044
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
N970003/S167
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/13/2020
Device Model NumberL201
Device Catalogue NumberL201
Device Lot Number773838
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/08/2020
Initial Date Received by Manufacturer 11/14/2019
Supplement Date Received by Manufacturer01/22/2020
Initial Report FDA Received Date01/15/2020
Supplement Report FDA Received Date03/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1